Communications in Mathematical Physics

On the $1/n$ expansion

Antti J. Kupiainen

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 73, Number 3 (1980), 273-294.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907876

Mathematical Reviews number (MathSciNet)
MR0574175

Subjects
Primary: 82A05
Secondary: 81E10 82A67

Citation

Kupiainen, Antti J. On the $1/n$ expansion. Comm. Math. Phys. 73 (1980), no. 3, 273--294. https://projecteuclid.org/euclid.cmp/1103907876


Export citation